| Model Number |
LO-PRO SCRW TM,SS 3.5X 60MMCORT |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 1/17/2023, it was reported by a facility representative via medwatch email that an ar-8835-60 low profile screw head broke during the procedure on (b)(6) 2022.The body of the screw remains in the patient and broken head was retrieved.No further information has been provided at this time.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or excessive force being used during insertion of the screw.